On the integral group algebra of a finite algebraic group
Orbites unipotentes et représentations - I. Groupes finis et Algèbres de Hecke, Astérisque no. 168  (1988), p. 141-155
@incollection{AST_1988__168__141_0,
     author = {Howlett, R. B. and Lehrer, G. I.},
     title = {On the integral group algebra of a finite algebraic group},
     booktitle = {Orbites unipotentes et repr\'esentations - I. Groupes finis et Alg\`ebres de Hecke},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {168},
     year = {1988},
     pages = {141-155},
     zbl = {0820.20050},
     language = {en},
     url = {http://www.numdam.org/item/AST_1988__168__141_0}
}
Howlett, R. B.; Lehrer, G. I. On the integral group algebra of a finite algebraic group, in Orbites unipotentes et représentations - I. Groupes finis et Algèbres de Hecke, Astérisque, no. 168 (1988), pp. 141-155. http://www.numdam.org/item/AST_1988__168__141_0/

1. N. Bourbaki, Groupes et algèbres de Lie, Chap. IV, V et VI Hermann, Paris (1968). | Zbl 0186.33001

2. C. Chevalley, Séminaire sur le classification des groupes de Lie algébriques Paris (1956-58). | Zbl 0092.26301

3. R. B. Howlett and G. I. Lehrer, 'Embeddings of Hecke Algebras in group algebras', J. Alg. 105 (1987) 159-174. | Article | Zbl 0606.20009

4. N. Iwahori, 'On the structure of the Hecke ring of a Chevalley group over a finite field', J. Fac. Sci. Univ. Tokyo 10 (1964) 214-236. | Zbl 0135.07101

5. G. I. Lehrer, 'The spherical building and regular semisimple elements', Bull. Austral Math. Soc. 27 (1983) 361-379. | Article | Zbl 0513.20032

6. M-T. Schmidt, 'Beziehungen zwischen Homologie-Darstellungen und der Hauptserie endlicher Chevalley-Gruppen', Bonner Math. Schr. Bonn (1986). | Zbl 0658.20023

7. T. A. Springer, 'Quelques applications de la cohomologie d'intersection', Astérisque 92-93 (Sém. Bourbaki 589) (1982) 249-273. | Numdam | Zbl 0526.22014

8. R. Steinberg, 'Prime power representations of finite linear groups II', Can. J. Math. 9 (1957) 347-351. | Article | Zbl 0079.25601

9. J. Tits, 'Normalisateurs de tores I. Groupes de Coxeter étendus', J. Alg. 4 (1966) 96-116. | Article | Zbl 0145.24703

10. T. Yokonuma, 'Sur le commutant d'une représentation d'un groupe de Chevalley finis', J. Fac. Sci. Univ. Tokyo 15 (1968) 115-129. | Zbl 0239.20050

T. Yokonuma, 'Sur le commutant d'une représentation d'un groupe de Chevalley finis', II J. Fac. Sci. Univ. Tokyo 16 (1969), 65-82. | Zbl 0239.20052